How long does it take for Depo Provera's side effects to wear off? - AnswerHealth

How long does it take for Depo Provera's side effects to wear off?!


Question: How long does it take for Depo Provera's side effects to wear off?
I've only done two shots of Depo Provera before I stopped because of the horrible side effects (period for a whole month!). My last shot was October 8, 2010 and I was due for another one around December 21, 2010 before I stopped.

It's been 6 months since then and I'm still experiencing unwanted side effects such as excessive sweating and lack of a period (its just weird). I'm planning in going back to the doctors for a check up once the semesters over.

Answers:

Oh goodness. I thought I was pregnant forever after I stopped taking the depo shot. My breasts were tender, I didn't have a period. I just felt odd. I think I finally started about 6 to 7 months after I quit taking the shot. It takes forever for it to wear off.




The consumer health information on answer-health.com is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
The answer content post by the user, if contains the copyright content please contact us, we will immediately remove it.
Copyright © 2007-2011 answer-health.com -   Terms of Use -   Contact us

Health Categories